Translator Disclaimer
november 2011 Ergodic characterizations of character amenability and contractibility of Banach algebras
Rasoul Nasr-Isfahani, Mehdi Nemati
Bull. Belg. Math. Soc. Simon Stevin 18(4): 623-633 (november 2011). DOI: 10.36045/bbms/1320763126

Abstract

For a nonzero character $\phi$ on a Banach algebra ${\frak A}$, we investigate some relations between $\phi$-amenability of ${\frak A}$ and ergodic theory. As the main result, we give a characterization for $\phi$-amenability of ${\frak A}$ in terms of antirepresentations of ${\frak A}$ on a Banach space.

Citation

Download Citation

Rasoul Nasr-Isfahani. Mehdi Nemati. "Ergodic characterizations of character amenability and contractibility of Banach algebras." Bull. Belg. Math. Soc. Simon Stevin 18 (4) 623 - 633, november 2011. https://doi.org/10.36045/bbms/1320763126

Information

Published: november 2011
First available in Project Euclid: 8 November 2011

zbMATH: 1241.46026
MathSciNet: MR2907608
Digital Object Identifier: 10.36045/bbms/1320763126

Subjects:
Primary: 46H05
Secondary: ‎43A07‎, 43A15

Rights: Copyright © 2011 The Belgian Mathematical Society

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.18 • No. 4 • november 2011
Back to Top